# SDR SWIA2018100545125

- Difficulty date: September 12, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 30,826 hours, 28,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR STRAP STRUCTURE AT FS559 BETWEEN LBL27 TO LBL45 HAS CORROSION. (C-CHECK) RO: 10/04/2018 REPLACED THE LT FLOOR STRAP AT FS.559.00 BETWEEN LBL.27 AND LBL.45 IAW SRM.
